# SDR SCNA20211220101

- Difficulty date: December 12, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 66,070 hours, 25,687 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE ON APPROACH. SELECTED FLAPS 30 AND FLAPS WERE VERIFIED AT 30. LATER WITHOUT EXCESSIVE SPEED FLAPS WENT TO 25 AND LOCKED OUT.  PERFORMED FSEU BITE PROCEDURE. FOUND FAULT TE FLAP UC MSG NO. 27-51351. RESET FAULT AND PERFORMED TE ASSYM SKEW INDICATION TEST AND FLAP LOAD RELIEF TEST. NO FAULTS NOTED. REF FIM TASKS 27-51-801, 27-51-802 AND 27-51-803 8675 MCO-CUN, A/C 801, CREW EXPERIENCED A FLAP DISAGREE GOING INTO CUN.  EMERGENCY DECLARED.  FLIGHT LANDED SAFELY IN CUN.
